# SDR ABXA060085

- Difficulty date: February 8, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 57,641 hours, 54,443 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59165751
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CANTED KEEL WEB TO WING SPAR FITTING WAS CRACKED.  REPLACED FITTING ON NON ROUTINE 0366 IAW DC9 SRM.
